# SDR JR2R20170108047

- Difficulty date: January 8, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N419NV
- Make and model: Doug MD 83
- Aircraft serial: 53366
- Aircraft time: 48,192 hours, 39,609 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 99375887
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE SUPPORT CRACKED AT  XFS 303.  REMOVED AND REPLACED THE SUPPORT  IAW SRM 51-30-5.
